Smooth transformations of intervals
Séminaire Bourbaki : vol. 1980/81, exposés 561-578, Séminaire Bourbaki, no. 23 (1981), Talk no. 563, 19 p.
@incollection{SB_1980-1981__23__36_0,
     author = {Lanford III, Oscar E.},
     title = {Smooth transformations of intervals},
     booktitle = {S\'eminaire Bourbaki : vol. 1980/81, expos\'es 561-578},
     author = {Collectif},
     series = {S\'eminaire Bourbaki},
     note = {talk:563},
     publisher = {Springer-Verlag},
     number = {23},
     year = {1981},
     zbl = {0514.58028},
     mrnumber = {647487},
     language = {en},
     url = {http://www.numdam.org/item/SB_1980-1981__23__36_0/}
}
TY  - CHAP
AU  - Lanford III, Oscar E.
TI  - Smooth transformations of intervals
BT  - Séminaire Bourbaki : vol. 1980/81, exposés 561-578
AU  - Collectif
T3  - Séminaire Bourbaki
N1  - talk:563
PY  - 1981
DA  - 1981///
IS  - 23
PB  - Springer-Verlag
UR  - http://www.numdam.org/item/SB_1980-1981__23__36_0/
UR  - https://zbmath.org/?q=an%3A0514.58028
UR  - https://www.ams.org/mathscinet-getitem?mr=647487
LA  - en
ID  - SB_1980-1981__23__36_0
ER  - 
%0 Book Section
%A Lanford III, Oscar E.
%T Smooth transformations of intervals
%B Séminaire Bourbaki : vol. 1980/81, exposés 561-578
%A Collectif
%S Séminaire Bourbaki
%Z talk:563
%D 1981
%N 23
%I Springer-Verlag
%G en
%F SB_1980-1981__23__36_0
Lanford III, Oscar E. Smooth transformations of intervals, in Séminaire Bourbaki : vol. 1980/81, exposés 561-578, Séminaire Bourbaki, no. 23 (1981), Talk no. 563, 19 p. http://www.numdam.org/item/SB_1980-1981__23__36_0/

[1] M. Campanino, H. Epstein, and D. Ruelle, "On Feigenbaum's tunctional equation", IHES preprint P/80/32 (1980). M. Campanino and H. Epstein, "On the existence of Feigenbaum's fixed point", IHES preprint P/80/35 (1980).

[2] P. Collet and J.-P. Eckmann, "Iterated Maps on the Interval as Dynamical Systems", Birkhäuser, Boston-Basel-Stuttgart, 1980. | MR | Zbl

[3] P. Collet, J.-P. Eckmann, and O.E. Lanford, "Universal properties of maps on an interval", Commun. Math. Phys. 76 (1980) 211-254. | MR | Zbl

[4] M. Feigenbaum, "Quantitative universality for a class of non-linear transformations", J. Stat. Phys. 19 (1978) 25-52. | MR | Zbl

"The universal metric properties of non-linear transformation", J. Stat. Phys. 21 (1979) 669-706. | MR | Zbl

[5] J. Guckenheimer, "Bifurcations of maps of the interval", Inventiones Math. 39 (1977) 165-178. | MR | Zbl

[6] J. Guckenheimer, "Sensitive dependence on initial conditions for one dimensional maps", Commun. Math. Phys. 70 (1979) 133-160. | MR | Zbl

[7] E.N. Lorenz, "On the prevalence of aperiodicity for simple systems", Springer Lecture Notes in Mathematics 755 (1979) 53-77. | MR | Zbl

[8] R.B. May, "Simple mathematical models with very complicated dynamics", Nature 261 (1976) 459-467.

[9] M. Metropolis, M.L. Stein, and P.R. Stein, "On finite limit sets for transformations of the unit interval", J. Combinatorial Theory 15 (1973) 25-44. | MR | Zbl

[10] M. Misiurewicz, "Absolutely continuous measures for certain maps of an interval", IHES preprint, M/79/293(1979). | EuDML | MR

[11] D. Singer, "Stable orbits and bifurcations of maps of the interval", SIAM J. Appl. Math. 35(1978) 260-267. | MR | Zbl

[12] P. Coullet and J. Tresser, "Itérations d'endomorphismes et groupe de renormalisation", C.R. Acad. Sci., Paris 287(1978) 577-580. | Zbl

"Itérations d'endomorphismes et groupe de renormalisation", Journal de Physique 39(1978) C5-25-C5-28.